Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Concerning the finite model property for propositional calculi


Author: John Anderson
Journal: Proc. Amer. Math. Soc. 19 (1968), 1207-1210
MSC: Primary 02.12
DOI: https://doi.org/10.1090/S0002-9939-1968-0231697-9
MathSciNet review: 0231697
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] R. Harrop, On the existence of finite models and decision procedures for propositional calculi, Proc. Cambridge Philos. Soc. 54 (1958), 1-13. MR 0093482 (20:6)
  • [2] -, A relativisation procedure for propositional calculi with an application to a generalised form of Post's theorem, Proc. London Math. Soc. (3) 14 (1964), 595-617. MR 0169772 (30:16)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 02.12

Retrieve articles in all journals with MSC: 02.12


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1968-0231697-9
Article copyright: © Copyright 1968 American Mathematical Society

American Mathematical Society